# SDR UPS02438222

- Difficulty date: May 3, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT - AFTER STRINGER SPLICE REMOVED STRINGER END FOUND CRACK AT BS 740 STR 28R.  STRINGER REPLACED AS PER SRM 51-10-01 PG 8.
